# SDR WRNA201412080026

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N901AR
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 86,372 hours, 16,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 9000 FT AGL, THERE WAS A CABIN ATTITUDE WARNING WITH AUDIO WARNING.  PERFORMED QRH.  PROCEEDED TO LEVEL OFF AT 14000' DUE TO TERRAIN.   RETURNED TO AIRPORT.  ALL CHECKLIST WERE COMPLETED.  ACCOMPLISHED FIM 21-31, TASK 840, UNTIL STEP 3, PERFORMED CPCS GROUND TEST IAW AMM 21-31-00.  SYSTEM OK.
